Jump to content

Leesaw73

Junior Member
  • Posts

    32
  • Joined

  • Last visited

About Leesaw73

  • Birthday 11/23/1973

Profile Information

  • Location
    Denton, TX
  • Interests
    researching things on the internet, reading, looking for new and interesting ways to lose weight and be fit

Recent Profile Visitors

793 profile views

Leesaw73's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Omg lol you could be my female clone. Upsetting kids yes,the cussing yes,new dog yes. All though I still battle the depression, even if it did work like you the anger is getting to bad funny though I'm usually the most laid back person I always said I don't belong in the fast paced MidwestI also feel like I am shutting everyone out. Ex. I feel like I hate my husband, hate my kids, hate my dogs, hate my neighbors. If I don't do something about this soon then everyone is going to hate me back. My daughter burst in to tears the other day and said that I was always in a bad mood and that makes me sad. I am at a loss. I am currently reading Feeling Good by David Burns but I don't know what else to do. I have been exercising for 5 days a week for 4 months now so I have the happy exercise endorphins running through my brain except that they are not making me so happy..... :( I guess I while stop the wellbutrin and try something else. I hate the idea of even being on meds.......uggg.
  2. Oh my goodness yes!!!! I feel like I could have written this post myself. I have been taking Wellbutrin for almost 4 months now and my anger is so bad that I am upsetting my kids. I feel I yell like a lunatic all day long. I am cussing WAY more as well, and in front of my poor kiddos. I thought it was from life circumstances and not the medicine because I am only on 150mg. We got a new puppy 6 weeks ago and she is a holy terror so I thought my anger was from that stress. I may need to change meds because what good is it to be not depressed anymore only to be angry.
  3. Hi everyone, I have been taking wellbutrin xl 150 (generic from Anchen) for 2 months now. It seemed to have worked for me in the first month but now I really do not feel any benefit from it. Plus, my 10 year old daughter came to me last night and asked me why I am always in a bad mood and angry so obviously it is not working. I also want to stop taking it because it makes me very constipated and I think it is making me retain weight. I started a MAJOR exercise program the same day I started the Wellbutrin (I am talking major cardio and weightlifting 6 days a week.) and I am only averaging a 0.2 pound weight loss a week. I should be dropping major weight so I think this medicine is the culprit. Anyway, back to my original question. How the heck do I taper if I cannot cut an extended release tab? Can I just quit cold turkey since it is such a low dose? Thank you.
  4. I hope you had a fantastic day :)

  5. I feel an almost constant discontent for life. I have a beautiful house, a wonderful husband and 3 beautiful children and I am NEVER content or happy. I always tell myself, "Life will get better after I lose some weight" or "Things will get better when I get my nursing degree and I am making alot of money" or "when I get organized I will be happy" and etc... etc... etc.... I can never be happy right now and live in the moment. I am constantly wishing for things to get better in the future. I also have no energy, I always fell mopey and lifeless. I always feel like I am people watching, wishing I could be them instead of myself.
  6. This is one of the reasons I stopped taking Lex. I was so so so tired all the time. I was happy but had no energy.
  7. I am so glad the Lexapro finally worked out for you! I remember how much of a tough time you were having. It took FOREVER for it to work on me also but when it did it worked really well.
  8. I was on Lexapro for 6 months which helped me alot. I stopped about 5-6 weeks ago because I thought my depression was under control and I would be fine without the meds. Well, I have been experiencing depression symptoms again and I may need to go back on them but I do not want to pay $50 a month again for the Lexapro. I can get the generic of Celexa for like $4 a month. What should I do? 1.) Give it more time to see if my mood evens out 2.) Go with the Lexapro even though it is $50 a month 3.) Try Celexa because it is cheaper? What to do, what to do........ Also, is it true that Celexa is pretty much the same formula as Lexapro with one less ingredient? Thanks.
  9. I am really starting to think I need to go back on my meds. I am just so D*** ANGRY and irritable all the time. Everything annoys me especially my precious children and wonderful husband. I thought my moods would even out by now ( I have been med free for about 5 weeks now.) and the anger would go away but it just seems to be getting worse. Oh and now it is affected my sleep at night. I slept so soundly with Lexapro the whole time I was on it and the last month I was off of it but I have been having some insomnia issues for about a week now. This whole situation is just making me sick to my stomach because I thought I was fine and I thought I would do good without the meds. :(
  10. welcome to DF*s*

  11. I was on 10mg of lexapro for 6 months due to "situational depression" I moved from Delaware to Texas which really messed me up big time. Anyway the Lex made me feel 100% better and I finally decided to stop taking it because I am all settled in and feel comfortable in Texas now. At first I went from 10 mg to 5 mg and stayed this way for a whole month then I took the 5 mg every other day for another month then stopped. Well it has been a month now since I totally stopped and I am not depressed, however, I am EXTREMELY angry and short fused all the time. I am constantly getting frustrated at things and yelling at my children alot. It is really starting to scare me. I am hoping that is just an adjustment period and that our brain will finally level out Great idea for a thread by the way! ;)
  12. I have never heard of using Citralopram for this but I talked to my OB about it and she said they used Zoloft and prozac (sarafem) for that purpose.
  13. I started taking Lexapro because of situational depression. Last June we moved from Philadelphia, PA to Texas for my husband's job and it really screwed me up. I moved away from my family, friends and the only home I have ever known. I was a bit of a mess and slipped into a deep depression, started drinking alot to numb the pain and not caring about my appearance. There were days that I just wanted to stay in bed all day and cry. Anyway, I started taking Lexapro and it was really slow to help but it finally did after about 2 months. I stayed on Lexapro for a total of 8 months and decided I didn't need it anymore because I was over the move, I got my life in order, signed up for nursing school, starting exercising daily, etc....... I weaned off of it very slow. I went from 10 mg to 5mg and stayed on 5 mg for about 6 weeks, then I took 5mg every other day for 2 weeks. I feel good and I am not depressed at all, however, I feel like I need anger management now. I have no patience for anything and freak out over the smallest things. I am constantly yelling at my children and my hubby. It almost feels like I am in a constant state of PMS. What gives? Is this normal? Will it go away? It has been 3 weeks since I totally stopped taking Lexapro. Did this happen to anyone else? Please tell me it goes away because other than that I am happy.
  14. Actually I think I am going to start weaning off of Lexapro. I am going to take a half (5 mg) for about 2 weeks then take half every other day for about a week then wean off. I was only on it for situational depression because I made a HUGE move from Delaware to Texas. I have been in Texas now for 9 months and I think I am used to it.
×
×
  • Create New...